# SDR UPS99830893

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 257.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E LWR SKIN AT XW 257.75, JUST AFT OF THE L/E IS CRACKED AT 2 FASTENERS.  CUT OUT DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 57-2-1 FIG 2H.
